| Catalog Number |
157011120 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information received: a.Was there a surgical delay? if yes, what is the duration of the delay? no.B.Was there any adverse consequences that affected the patient because of the reported event? no c.Can you please clarify what do you mean by ¿damaged¿? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction.Inner plastic package was cracked.D.Please confirm if product received with a breach in the integrity of the seal? seal of package around implant was not compromised.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: h6 health effect - impact code & health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that inside packaging of summit stem was damaged, compromising sterility.
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.